# SDR BQVA20131211001

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N58AJ
- Make and model: Gulstm G1159A
- Aircraft serial: 174
- Aircraft time: 14,532 hours, 7,745 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 1159B214145
- Condition: Corroded
- Location: Apu Door
- Part time: 14,532 hours, 7,745 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF FUSELAGE EXTERIOR INSPECTION, CMP CODE 531020, FOUND CORROSION AT APU EXHAUST OPENING.  STANDARD REPAIR APU DOOR SKIN FS 617.562 CURRENTLY IN PROGRESS.
